MathSciNet Relay Station
MathSciNet bibliographic data
MR764148 (86k:60098) 60H05 (47D07 60J35)
Surgailis, D. On multiple Poisson stochastic integrals and associated Markov semigroups. Probab. Math. Statist. 3 (1984), no. 2, 217–239.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement